# SDR GTIA010105

- Difficulty date: April 10, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: DALLR
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - CABIN EMERGENCY FLOOR TRACK LIGHT INOPERATIVE AT ROW 9.  REPLACED BULB, OPS CHECKED GOOD IAW MD80 MM 33-53-00.  (M)
